MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, if additional information is received, supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient experienced a pericardial effusion.This patient has a pant leg type left atrial appendage.Versacross connect was used for tsp and crossed with the first buzz.First a 24mm watchman device was attempted, then a 20 mm watchman device.There was not enough space on either side of the bifurcating pectinate for a watchman device to expand and anchor into tissue.Every deployment either pushed proximal or tugged proximal into an unacceptable position.There were 7 deployment attempts with the 24mm device and 5 attempts with the 20mm device.Then the physician decided to attempt an amulet implant instead.Prior to switching to amulet, the imaging physician did an effusion sweep and confirmed there was no effusion at the end of the watchman attempts.There was a fat pad present that looked the same as prior to case start.The physicians all reviewed pre procedure images and end of watchman case images.They then proceeded to try a 22mm amulet, which did not work so they downsized to a 20mm amulet device.This device was released.Case ended around 4:30 pm, the patient was admitted overnight.A notification was received the following afternoon by the sonographer that was in the case, that the patient was found to have a large pericardial effusion.He said there was no effusion seen at the end of the amulet case time.He reported that approximately 300cc of blood was drained during the pericardiocentesis.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25882012
Report Number2124215-2026-38903
Device Sequence Number8103833
Product Code DXF
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473(17)281110(10)38167037
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0038167037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer07/21/2026
08/30/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/13/2026
09/16/2026
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight180 LB